Tooth survival following non-surgical root canal treatment: a systematic review of the literature

Ng, YL; Mann, V; Gulabivala, K; (2010) Tooth survival following non-surgical root canal treatment: a systematic review of the literature. International endodontic journal, 43 (3). pp. 171-189. ISSN 0143-2885 DOI: https://doi.org/10.1111/j.1365-2591.2009.01671.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1365-2591.2009.01671.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar